MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-13-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-FV-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported right side "slow leak".Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: white fluids in the shell and missing on the suture tab (0-25%).The unit does not leak, and microscopic analysis was performed which identified: broken striated on the suture tab and more than 3 openings striated on the suture tabs.Based on the device analysis the final assessment is: more than 3 striated openings on the suture tabs assessed as surgical damage consistent in the use of some surgical tool.Missing on the suture tab due to inconclusive.A striated broken on the suture tab assessed as surgical damage consistent in the use of some surgical tool.

Brand Name
NATRELLE TE SMOOTH 133S-FV-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10697614
Report Number9617229-2020-16737
Device Sequence Number16964400
Product Code LCJ
UDI-Device Identifier10888628043794
UDI-Public10888628043794
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2025
Device Model Number133S-FV-13-T
Device Catalogue Number133S-FV-13-T
Device Lot Number3430232
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;